Singularities of Narasimhan-Simha type metrics on direct images of relative pluricanonical bundles
Annales de l'Institut Fourier, Volume 66 (2016) no. 2, pp. 753-783.

We study singularities of the Narasimhan-Simha Hermitian metric on the direct image of a relative pluricanonical bundle. The upper bound relates to log-canonical thresholds.

Nous étudions les singularités des métriques hermitiennes de Narasimhan-Simha sur les images directes des fibrés pluricanoniques relatifs. La majoration est liée aux seuils log-canoniques.

Published online:
DOI: 10.5802/aif.3025
Classification: 14D06, 32J25
Keywords: singularities of Narasimhan-Simha metric, relative pluricanonical bundle, Bergman kernel metric, nef vector bundle
Mot clés : Singularités des métriques de Narasimhan-Simha, fibré pluricanonique relatif, métrique du noyau de Bergman, fibré vectoriel nef
Takayama, Shigeharu 1

1 Graduate School of Mathematical Sciences The University of Tokyo 3-8-1 Komaba, Meguro-ku Tokyo, 153-8914 (Japan)
     author = {Takayama, Shigeharu},
     title = {Singularities of {Narasimhan-Simha} type metrics on direct images of relative pluricanonical bundles},
     journal = {Annales de l'Institut Fourier},
     pages = {753--783},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {66},
     number = {2},
     year = {2016},
     doi = {10.5802/aif.3025},
     language = {en},
     url = {}
AU  - Takayama, Shigeharu
TI  - Singularities of Narasimhan-Simha type metrics on direct images of relative pluricanonical bundles
JO  - Annales de l'Institut Fourier
PY  - 2016
SP  - 753
EP  - 783
VL  - 66
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  -
DO  - 10.5802/aif.3025
LA  - en
ID  - AIF_2016__66_2_753_0
ER  - 
%0 Journal Article
%A Takayama, Shigeharu
%T Singularities of Narasimhan-Simha type metrics on direct images of relative pluricanonical bundles
%J Annales de l'Institut Fourier
%D 2016
%P 753-783
%V 66
%N 2
%I Association des Annales de l’institut Fourier
%R 10.5802/aif.3025
%G en
%F AIF_2016__66_2_753_0
Takayama, Shigeharu. Singularities of Narasimhan-Simha type metrics on direct images of relative pluricanonical bundles. Annales de l'Institut Fourier, Volume 66 (2016) no. 2, pp. 753-783. doi : 10.5802/aif.3025.

[1] Abramovich, D.; Karu, K. Weak semistable reduction in characteristic 0, Invent. Math., Volume 139 (2000) no. 2, pp. 241-273 | DOI

[2] Berndtsson, Bo; Păun, Mihai Bergman kernels and the pseudoeffectivity of relative canonical bundles, Duke Math. J., Volume 145 (2008) no. 2, pp. 341-378 | DOI

[3] Berndtsson, Bo; Păun, Mihai Bergman kernels and subadjunction (2010) (

[4] Birkar, Caucher; Cascini, Paolo; Hacon, Christopher D.; McKernan, James Existence of minimal models for varieties of log general type, J. Amer. Math. Soc., Volume 23 (2010) no. 2, pp. 405-468 | DOI

[5] Cox, David A.; Little, John B.; Schenck, Henry K. Toric varieties, Graduate Studies in Mathematics, 124, American Mathematical Society, Providence, RI, 2011, xxiv+841 pages | DOI

[6] Demailly, Jean-Pierre Regularization of closed positive currents and intersection theory, J. Algebraic Geom., Volume 1 (1992) no. 3, pp. 361-409

[7] Demailly, Jean-Pierre Analytic methods in algebraic geometry, Surveys of Modern Mathematics, 1, International Press, Somerville, MA; Higher Education Press, Beijing, 2012, viii+231 pages

[8] Demailly, Jean-Pierre; Peternell, Thomas; Schneider, Michael Pseudo-effective line bundles on compact Kähler manifolds, Internat. J. Math., Volume 12 (2001) no. 6, pp. 689-741 | DOI

[9] Fornæss, John Erik; Narasimhan, Raghavan The Levi problem on complex spaces with singularities, Math. Ann., Volume 248 (1980) no. 1, pp. 47-72 | DOI

[10] Fujino, Osamu Direct images of relative pluricanonical bundles (to appear in Algebr. Geom.,

[11] Fujita, Takao On Kähler fiber spaces over curves, J. Math. Soc. Japan, Volume 30 (1978) no. 4, pp. 779-794 | DOI

[12] Griffiths, Phillip A. Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping, Inst. Hautes Études Sci. Publ. Math. (1970) no. 38, pp. 125-180 | DOI

[13] Hacon, Christopher D.; Xu, Chenyang Existence of log canonical closures, Invent. Math., Volume 192 (2013) no. 1, pp. 161-195 | DOI

[14] Kawamata, Yujiro Characterization of abelian varieties, Compositio Math., Volume 43 (1981) no. 2, pp. 253-276

[15] Kawamata, Yujiro Kodaira dimension of algebraic fiber spaces over curves, Invent. Math., Volume 66 (1982) no. 1, pp. 57-71 | DOI

[16] Kawamata, Yujiro Subadjunction of log canonical divisors for a subvariety of codimension 2, Birational algebraic geometry (Baltimore, MD, 1996) (Contemp. Math.), Volume 207, Amer. Math. Soc., Providence, RI, 1997, pp. 79-88 | DOI

[17] Kawamata, Yujiro Subadjunction of log canonical divisors. II, Amer. J. Math., Volume 120 (1998) no. 5, pp. 893-899 | DOI

[18] Kobayashi, Shoshichi Geometry of bounded domains, Trans. Amer. Math. Soc., Volume 92 (1959), pp. 267-290 | DOI

[19] Kollár, János Subadditivity of the Kodaira dimension: fibers of general type, Algebraic geometry, Sendai, 1985 (Adv. Stud. Pure Math.), Volume 10, North-Holland, Amsterdam, 1987, pp. 361-398

[20] Kollár, János; Mori, Shigefumi Birational geometry of algebraic varieties, Cambridge Tracts in Mathematics, 134, Cambridge University Press, Cambridge, 1998, viii+254 pages (With the collaboration of C. H. Clemens and A. Corti, Translated from the 1998 Japanese original) | DOI

[21] Lazarsfeld, Robert Positivity in algebraic geometry. I, II, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics,  48, 49, Springer-Verlag, Berlin, 2004 | DOI

[22] Mourougane, Christophe; Takayama, Shigeharu Extension of twisted Hodge metrics for Kähler morphisms, J. Differential Geom., Volume 83 (2009) no. 1, pp. 131-161

[23] Narasimhan, M. S.; Simha, R. R. Manifolds with ample canonical class, Invent. Math., Volume 5 (1968), pp. 120-128 | DOI

[24] Okonek, Christian; Schneider, Michael; Spindler, Heinz Vector bundles on complex projective spaces, Modern Birkhäuser Classics, Birkhäuser/Springer Basel AG, Basel, 2011, viii+239 pages (Corrected reprint of the 1988 edition, With an appendix by S. I. Gelfand)

[25] Păun, Mihai Siu’s invariance of plurigenera: a one-tower proof, J. Differential Geom., Volume 76 (2007) no. 3, pp. 485-493

[26] Păun, Mihai; Takayama, Shigeru Positivity of twisted relative pluricanonical bundles and their direct images (

[27] Popa, Mihnea; Schnell, Christian On direct images of pluricanonical bundles (

[28] Raufi, Hossein Singular hermitian metrics on holomorphic vector bundles (

[29] Sakai, F. Kodaira dimensions of complements of divisors, Complex analysis and algebraic geometry, Iwanami Shoten, Tokyo, 1977, pp. 239-257

[30] Siu, Yum-Tong Extension of twisted pluricanonical sections with plurisubharmonic weight and invariance of semipositively twisted plurigenera for manifolds not necessarily of general type, Complex geometry (Göttingen, 2000), Springer, Berlin, 2002, pp. 223-277

[31] Takayama, Shigeharu On the invariance and the lower semi-continuity of plurigenera of algebraic varieties, J. Algebraic Geom., Volume 16 (2007) no. 1, pp. 1-18 | DOI

[32] Tsuji, Hajime Curvature semipositivity of relative pluricanonical systems (

[33] Viehweg, Eckart Quasi-projective moduli for polarized manifolds, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 30, Springer-Verlag, Berlin, 1995, viii+320 pages | DOI

[34] Yoshikawa, Ken-Ichi Singularities and analytic torsion (

Cited by Sources: